# SDR REXA2012122801830

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 22,157 hours, 19,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD FLOOR EMERGENCY LIGHTS INOPERABLE.  RE-SECURED BOTH FWD EMERGENCY LIGHT BATTERY PACKS IAW CRJ AMM 33-51-04.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
